# SDR TRBA2011070

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 33,868 hours, 32,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP, FOUND THE EXIT SIGN LOCATED AT 2 C/D SEAT INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EXIT SIGN LOCATED AT SEAT 2 C/D IAW JIC 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
